# SDR AALA201811119002

- Difficulty date: November 7, 2018
- Submitted: November 11, 2018
- Operation: Air carrier
- Aircraft: N158AN
- Make and model: Airbus A321-231
- Aircraft serial: 7009
- Aircraft time: 8,600 hours, 3,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARMING LEVER WAS LOOSE.  SECURED THE FACEPLATE TO THE ARMING LEVER. DOOR ARMING AND DISARMING OPS CHECKED NORMAL IAW MM 52-22-00. OK FOR SERVICE.
